# SDR SCNA2018100128116

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 59,320 hours, 20,870 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FIRST SELECTION OF FLAPS A FLAP ASSEMTRY OCCURRED WITH LEFT FLAPS REMAINING IN THE UP POSITION  RIGHT FLAP EXTEND ONE NEEDLES WIDTH. PERFORMED FSEU BITE TEST. FAULT CODE 27-53252 FLAP 3 SKEW. PERFORMED TE FLAP SUPPORT NR 3 SKEW PROBLEM. NO DEFECTS NOTED DURING VISUAL INSPECTION. ACCOMPLISHED FLAP SKEW DETECTION SYSTEM FUNCTION TEST. FOUND F3 SKEW SENSOR OUT OF RANGE. R&R NR 3 FLAP SKEW. SYSTEM OPS CHECK OK. NO FAULTS ON THE FSEU, ALL CLEAR.
